# SDR HNAA2020062900183

- Difficulty date: June 19, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,060 hours, 32,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL IS CORRODED. MAINTENANCE: REMOVED AND REPLACED CARGO DOOR LOWER SILL IAW EMB145 SRM 51-40-02.
